HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.5 (1992) >

 
Title :A remark on theorem of Jarnik
Authors :Hinokuma, Takanori
Shiga, Hiroo
Authors alternative :日熊, 隆則
志賀, 博雄
Issue Date :25-Feb-1993
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15068
Citation :Ryukyu mathematical journal Vol.5 p.1 -6
Appears in Collections:Vol.5 (1992)

Files in This Item:

File Description SizeFormat
Vol5p001.pdf1271KbAdobe PDFView/Open